RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 5, Pages 141–164 (Mi aa1304)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Stationary diffusion processes with discontinuous drift coefficients

A. I. Noarov

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow, Russia

Full text: PDF file (1499 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:5, 795–809

Bibliographic databases:

Received: 16.09.2011

Citation: A. I. Noarov, “Stationary diffusion processes with discontinuous drift coefficients”, Algebra i Analiz, 24:5 (2012), 141–164; St. Petersburg Math. J., 24:5 (2013), 795–809

Citation in format AMSBIB
\Bibitem{Noa12}
\by A.~I.~Noarov
\paper Stationary diffusion processes with discontinuous drift coefficients
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 5
\pages 141--164
\mathnet{http://mi.mathnet.ru/aa1304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3087824}
\zmath{https://zbmath.org/?q=an:1274.60248}
\elib{http://elibrary.ru/item.asp?id=20730178}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 5
\pages 795--809
\crossref{https://doi.org/10.1090/S1061-0022-2013-01266-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331544900006}


Linking options:
  • http://mi.mathnet.ru/eng/aa1304
  • http://mi.mathnet.ru/eng/aa/v24/i5/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Bogachev V.I., Röckner M., Shaposhnikov S.V., “On positive and probability solutions to the stationary Fokker-Planck-Kolmogorov equation”, Dokl. Math., 85:3 (2012), 350–354  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. V. I. Bogachev, A. I. Kirillov, S. V. Shaposhnikov, “A stationary Fokker-Planck-Kolmogorov equation with a potential”, Dokl. Math., 89:1 (2014), 24–29  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. A. I. Noarov, “Stationary Fokker–Planck equation on noncompact manifolds and in unbounded domains”, Theoret. and Math. Phys., 189:3 (2016), 1796–1805  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:475
    Full text:66
    References:45
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020